MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Vanta; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. Vanta; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977006
Medical Device Problem Codes Energy Output Problem (1431); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Anxiety (2328); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 09/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient's representative (caller) regarding an implantable neurostimulator (ins).Caller reported that the day the device was turned on, the patient was supposed to have an appointment, but they did the appointment over the phone because the patient's wife was in the er.Caller stated they don't think the patient got properly trained and is now panicking that they cannot get the stimulation turned off and is stating this company is not helping them and no one will call them back.Caller stated the patient turned their stimulation on the day before yesterday and thought they turned it off last night; however, even though the mystimpc app says therapy is off, patient reports they are still feeling the stimulation.Agent reviewed information, including possibility of residual stim, and caller agreed patient should have an appointment in person to review device general use as well as interrogate the implant, if needed.Agent reviewed role of rep as well as nas and redirected to healthcare provider (hcp).Caller mentioned historical information that the patient had a car accident the day the device was turned on and they saw the patient in t he er after the car accident and the patient never mentioned anything about the scs device that day, but are now all worked up and are blaming their car accident on the scs device.Caller reiterated that they are understanding the patient is "delusional" and on a bunch of pain meds and is now trying to pretend like this company is at fault for the car accident.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Vanta
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50870171
Report Number3004209178-2026-16140
Device Sequence Number9223576
Product Code LGW
UDI-Device Identifier00763000964153
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number977006
Device Catalogue Number977006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured03/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Patient SexMale